# SDR ASOA201710033271

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 24,461 hours, 16,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT RAIL SEGMENT LBL 27 AND FROM FS 364-485 CORRODED IN SEVERAL AREAS. MAINTENANCE REPLACED SEAT RAIL SEGMENT WITH A NEW FABRICATED ONE IAW EC/TC 670-53-00-343.
